# SDR MALA010237

- Difficulty date: February 1, 2001
- Submitted: March 1, 2001
- Operation: Air carrier
- Aircraft: N503XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2310
- Aircraft time: 7,088 hours, 7,460 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Hand Rail
- Condition: Corroded
- Location: Airstairs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK INBOARD AIRSTAIR RAIL HAS CORROSION BEYOND LIMITS.  REPLACED IAW BAE SRM 51-44-00.
